MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD CURVE? ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD CURVE? ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU80010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage closure (laac) procedure was being performed.A watchman fxd single curve access system (was) and a watchman flx pro laa closure device & delivery system (wds) was selected for use.Transseptal puncture (tsp) was performed successfully with was sheath being advanced over the rf pigtail wire.Pigtail catheter was inserted and physician asked if it was time for blood to be drawn for active clotting time (act).At this point, anesthesia informed the physician that heparin had not been given.Heparin was immediately administered to the patient.The physician paused to allow for heparin to take effect, and it was noticed that a thrombus had formed on the was sheath and pigtail catheter.The entire system was pulled back to the right side, the pigtail rf wire was reinserted, and the was sheath and pigtail catheter were taken out of the patient's body.The physician flushed the entire system and reinserted the was sheath.The physician was able to recross the septum and the procedure was performed normally.Act after heparin dose was 221 seconds, at which time the physician ordered an additional dose of heparin.The physician kept the patient overnight to monitor and was discharged the next day with no further complications.

Brand Name
WATCHMAN FXD CURVE? ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23016303
Report Number2124215-2025-63395
Device Sequence Number21267716
Product Code DQY
UDI-Device Identifier00191506013806
UDI-Public(01)00191506013806(17)260629(10)31932051
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model NumberM635TU80010
Device Catalogue NumberM635TU80010
Device Lot Number0031932051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/10/2025
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age84 YR
Patient SexFemale